# SDR CA960202020

- Difficulty date: January 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 1011385114
- Engine: Rroyce RB21122B02
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE1007828M0400
- Condition: Ruptured
- Location: C Sys Hyd
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: J

## Discrepancy

(CAN)'C' SYSTEM LOST DURING FLIGHT. 'C' SYSTEM PUMP PRESSURE HOSE CAME APART AT ELBOW AT THE PRESSURE MODULE. REPLACED.
